# SDR SWAA2021081620993

- Difficulty date: March 1, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT SHIELD STA 492-500A HAS CORROSION ON UPPER AND LOWER SURFACE RBL24 WL156 / REMOVED CORROSION IAW SRM 51-10-02-0G-0. ORIGINAL MATERIAL .032'; LOSS .032' OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 103. REMOVED AND INSTALLED A NEW SHIELD AT FOUND CARGO PIT STA 492-500A RBL 24 IAW SRM 51-40-02-0G-0
